# SDR FDEA202107011636

- Difficulty date: July 1, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 106,048 hours, 32,047 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA7325503
- Condition: Corroded
- Location: Bs 1236-1256
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LEFT HAND STATION 1236 - 1256 X = 47.5 SEAT TRACK FOUND CORROSION. CABIN AT LEFT HAND STATION 1236 TO STATION 1256 , X = 47.5 CORROSION EVALUATED ,   FOUND EXFOLIATED AND EXCEEDED LIMIT AS PER SRM 53-70-00 FIGURE 5 VOLUME 1.   CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION   1286 TO EXISTING SPLICE STATION 1189 , X = 47.5 AS PER SRM 53-70-00 FIGURE 1 VOLUME 1.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
